MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)
Model Number 865471
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the expression information portal indicating that the unit has no audio.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated during an evaluation of the system that the functional testing indicate that the speaker did not produced sound.The philips field service engineer (fse) confirmed the customers is taking responsibility of the device repair and would reach back out with any additional concerns.

Brand Name
EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
EXPRESSION INFORMATION PORTAL (IP5)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key19173057
Report Number1051786-2024-00003
Device Sequence Number15291056
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public00884838031890
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown